Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Right now I'm alternating Differin and Duac at night. But after another week or so I want to start using Differin every night (and preferably Duac too).

Anyway, here's my main problem: on weekdays I find it very hard to put medications on my face in the morning. I'm already a sleep-deprived teenager and I don't want to have to wait for medication to dry and then moisturizer too before I put on my foundation and stuff.

So would it be okay for me to layer Duac and Differin every night? Like put on Duac, wait half an hour, and then put on Differin? Or would my skin go crazy or something?

Share this post


Link to post
Share on other sites

I think I'd use the Differin first, wait 10 minutes, then use the Duac. If your skin can handle it, this shouldn't be a problem.

A true retinoid would be oxidized by the BP in Duac, so don't try this with Retin A, anyone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×